# SDR SWAA2013021412663

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RIGHT CUSP WEB CRACKED AT FS 674 RBL 46.  CUT OUT AREA 36"X 14.9", FABRICATED REPAIR CUSP WEB DIM 36"X14.9 FROM 7075T6.020 PO 90015141, DOUBLER DIM 15.5"X3. 5/8" FROM 7075T6 .032 PO 90015519 IAW B717 SRM 53-00-55 REPAIR
